MathSciNet Relay Station
MathSciNet bibliographic data
MR711489 82A51 (52A25)
Hendriks, E. M.; Ernst, M. H.; Ziff, R. M. Coagulation equations with gelation. J. Statist. Phys. 31 (1983), no. 3, 519–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement